# SDR IPXA2019071144341

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 24,982 hours, 16,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 144N3002128A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 #6 SLAT HAS MULTIPLE DELAMINATIONS ON THE UPR, SURFACE OF THE TE WEDGE. REPAIRED DELAMINATIONS IAW SRM 51-70-10.
